# SDR DALA2025103007947

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,434 hours, 1,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 R/H FRAME 57.4: SUPPORT CLIP JUST INDB OF STR 4R HAS TOOLING DAMAGE 2 PLACES. CORRECTIVE ACTION: REPAIRED PER ERA 628200-14 REV ORG. (1279341)
